EconPapers    
Economics at your fingertips  
 

Solution and Stability of the Multiquadratic Functional Equation

Xiaopeng Zhao, Xiuzhong Yang and Chin-Tzong Pang

Abstract and Applied Analysis, 2013, vol. 2013, 1-8

Abstract:

We consider the multiquadratic functional equation. We establish its general solution and provide a characterization for this functional equation. Finally, we prove the Hyers-Ulam-Rassias stability of this functional equation.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/415053.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/415053.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:415053

DOI: 10.1155/2013/415053

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:415053